# SDR UALA2011011200177

- Difficulty date: January 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 46,624 hours, 5,986 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483560
- Part serial: 126
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTINUOUS LOUD AIR NOISE ON FIRST OFFICERS SIDE WINDOW.  REPLACED RIGHT SIDE COCKPIT WINDOW SEAL PER MM.  SEAL REPLACED.  DUE TO REPEAT PILOT REPORTS OF WINDOW SQUEAL, AND SEAL WAS PREVIOUSLY REPLACED NEED TO REPLACE F/O SLIDING WINDOW.  POSSIBLE ADJUSTMENT ISSUE, ADDED 5 CYCLES TO ITEM TO ALLOW OPS AFTER ADJUSTMENT.   REPLACED RT SLIDING WINDOW.  OPS AND INDICATIONS NORMAL.
